# SDR COMA0460531

- Difficulty date: September 10, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 21,748 hours, 19,373 cycles
- Engine: Ge CF343A1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

GROUND POWER SERVICE DOOR WAS LEFT OPEN.  INSPECTED DOOR AREA FOR DAMAGE. NO DEFECTS FOUND. SECURED DOOR.
